MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR ABUTMENT; ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR ABUTMENT; ENDOSSEOUS DENTAL IMPLANT
Model Number 01373
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019 dr.Called in and reported that the screw portion of the locator fractured.
 
Event or Problem Description
On (b)(6) 2019 dr.Called in and reported that the screw portion of the locator fractured.On (b)(6) 2019 dr.Called in and communicated that surgical intervention was performed and that the oral surgeon could not remove the fractured screw portion of the locator abutment and had to remove the implant.The implant removed was not a lodi implant.Dr.Said that he did not place the implant on the patient and tha the implant was a implant direct, screw plant.

Brand Name
LOCATOR ABUTMENT
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
MDR Report Key8875044
Report Number2023950-2019-00443
Device Sequence Number19467090
Product Code NHA
UDI-Device Identifier00840481103407
UDI-Public00840481103407
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number01373
Device Catalogue NumberN/A
Device Lot NumberL06EM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer07/12/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;